MathSciNet Relay Station
MathSciNet bibliographic data
MR843247 (87i:18002b) 18A30 (18A20 18A32 18A40)
Im, Geun Bin; Kelly, G. M. Some remarks on conservative functors with left adjoints. J. Korean Math. Soc. 23 (1986), no. 1, 19–33.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement